# SDR USAA2013103000012

- Difficulty date: October 5, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  A CRACK FOUND ON FRAME SEGMENT OF LT EMERGENCY EXIT DOOR 834 BETWEEN FRAMES 40 - 41 & BETWEEN BEAMS 1 TO 3.  REPLACED FRAME IAW EO 5210Y228.
